# SDR DALA2024011600603

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 29,134 hours, 11,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5636404) EMERG LIGHTS AT ROWS 1-5 INOP. R&R BATTERY PACK AT M2816. OPS CK GOOD. REF B737 AMM 33-51.
